I have been on the depo shot since August of 2014. Things were okay until about three weeks before my third shot was due in January 2015. I started bleeding heavy with clots and my dr. Informed me the third shot would stop it. It did not. I have been bleeding and passing quarter size clots since. Did not go for my fourth shot in April. It is now May 5th and it has no signs of stopping. I have searched all over the Internet with no luck in finding how long this can last only people's experiences. I have read a lot of people go on hormones to stop the bleeding but I really don't want anymore false hormones in my body. I'm trying to let my body heal on its own. I'm trying to stay positive and drinking a lot of water. Any feedback would be greatly appreciated. I am 39 with three kids. Other then the bleeding I have had no other side effects.
I actually had bleeding for almost a whole year.. it would stop for a week or a couple days and continue and it was basically like a heavy period. I've been on it for 3 years now and although there isn't continual bleeding, my period is still irregular but it had been since before I even started having sex or taking the shot.
if it bothers you too much I'd suggest not taking it anymore but a lot of people I know who take it experienced it for quite a while.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Mar 2015 • 1 answer
Posted 26 Mar 2015 • 1 answer
Posted 30 Nov 2015 • 1 answer
I started using depo provera shot for 6 months and all throughout I bled non-stop. But suddenly two?
Posted 26 Mar 2016 • 1 answer
Posted 5 Feb 2017 • 1 answer